# SDR UATA202007155307

- Difficulty date: July 8, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N707RA
- Make and model: Cessna 208B
- Aircraft serial: 208B5120
- Aircraft time: 3,902 hours, 7,458 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 200
- Part time: 3,902 hours, 7,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE TWO VERTICAL BRACKETS ON EITHER SIDE OF THE FLAP ACTUATOR, BETWEEN FS 201.5 AND 215.813 WERE FOUND TO HAVE CRACKS IN THE RADIUS OF THE BOTTOM FLANGE.
